# SDR CA071018002

- Difficulty date: November 13, 2006
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 3,525 hours
- Engine: Lyc O360J2A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 485068
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) SENT 2 ELTS TO INLAND COMMUNICATIONS FOR SERVICING, BOTH ELTS HAD FAULTY G-SWITCHES AND COULD NOT BE REPAIRED. SENT CORE IN FOR NEW AK-450 S/N 485068 THAT WAS INSTALLED ON NOV 13/06, WENT OFF ON LANDING AND AGAIN IN FLIGHT. REMOVED ELT ON HOV 14/06. INSTALLED NEW AK-450-1 ELT S/N 485603 JAN 11/07, FAILED ON MAR 4/07 AND REMOVED. INSTALLED ANOTHER NEW AK-450-1 ELT S/N 484979 ON MAY 30/07 AND IS STILL SERVICE. (TC NR 20071018002)
